New Zealand has reported its first death linked to the Pfizer Covid-19 vaccine.

The Covid-19 Vaccine Independent Safety Monitoring Board said it was “probably due to vaccination”.

“This is the first case in New Zealand where a death in the days following vaccination has been linked to the Pfizer COVID-19 vaccine.” The European Medicines Agency said in a statement.

However, the EMA is still urging people to get vaccinated to avoid getting very sick with Covid-19.

Symptoms of complications after the Pfizer shot include chest pain, shortness of breath and an abnormal heartbeat.

Experts are urging people who experience these symptoms after getting vaccinated to get medical help.

New Zealand was initially praised for its handling of the virus, but has since seen a slow roll-out of vaccines although it has been ramping up in recent days.

More than three million vaccine doses have been administered, and 23% of the population are now fully vaccinated.

A recent spike in Covid cases, attributed to the Delta variant, has put large parts of the country into lockdown. There are currently more than 560 cases in the country of about 5 million people.

The story was filed by the News Desk.
The Desk can be reached at info@thecorrespondent.com.pk.

The story was filed by the News Desk. The Desk can be reached at info@thecorrespondent.com.pk.

LEAVE A REPLY

Please enter your comment!
Please enter your name here